Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HIV Y ALCOHOL
May 12, 2009

ESTIMADO Y APRECIADO DR. STEVEN. ESTUVE TOMANDO EFAVIREZ Y DUOVIR. TUVE QUE DEJARLO PORQUE ME CAUSABAN ATAQUES DE PANICO NOCTURNOS. SENSACION DE ASFIXIA Y MUERTE. LO CIERTO DEL CASO ES QUE SOY TOMADOR DE LICOR LOS FINES DE SEMANA. MI PREGUNTA: PUEDO TOMAR MI MEDICAMENTO Y TOMARME LOS TRAGOS DE LICOR OCASIONALMENTE. QUE ME SUGIERE

Response from Dr. Natterstad

Hola,

Estoy un poco confundido porque escribiste que estuviste "tomando efavirenz y duovir," pero posteriormente preguntaste si puedes "tomar mi medicamento y . . . ." A qué "medicamento" estás refiriendo.

Por lo general, en cuanto al consumo de alcohol junto con un régimen antirretroviral, yo diría que todos los excesos son malos. Beber no es nocivo, si se hace con moderación.

¡Salud!

Dr. Steve


Previous
Efectos secundarios
Next
PERU

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement